# SDR DALA1169641610

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 52,758 hours, 7,203 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41013
- Condition: Bulged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT EXTERIOR SKIN FOUND BULGE ADJACENT TO O/B AUX TRACK AND THE SUBJECT DEFECTIVE SKIN AREA.  REPAIRED PER ERA 497662-14 REV ORIG.
